# SDR AALA20101027DFW02

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 36,213 hours, 4,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37C ESCAPE PATH LIGHT MISSING COVER.  REPLACED LENS FOR SEAT 37C ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
